# SDR R61A2021111700902

- Difficulty date: November 7, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N219YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 35,424 hours, 22,443 cycles
- System (JASC): 1430 · Fasteners
- Part: Skin
- Condition: Out Of Limits
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND STUCK FASTENER IN FITTING ON AILERON TORQUE TUBE SUPPORT, PERFORMED TEMPORARY REPAIR BY REAMING HOLE AND FABRICATED AND INSTALLED BUSHING ON RH LOWER WING SKIN HOLE IN ACCORDANCE WITH REF ETD2021-170-037446.
